Common Fixed-Point Theorems and <em class="a-plus-plus">c</em>-distance in Ordered Cone Metric Spaces

  • Soleimani G. Rad
  • H. Rahimi

Abstract

We present a generalization of several fixed and common fixed point theorems on c -distance in ordered cone metric spaces. In this way, we improve and generalize various results existing in the literature.
Published
25.12.2013
How to Cite
RadS. G., and RahimiH. “Common Fixed-Point Theorems and <em class="a-Plus-plus">c</Em&gt;-Distance in Ordered Cone Metric Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 12, Dec. 2013, pp. 1667–1680, http://umj.imath.kiev.ua/index.php/umj/article/view/2545.
Section
Research articles